# SDR 01FDEA00902

- Difficulty date: October 23, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N424FE
- Make and model: Airbus A310
- Aircraft serial: 241
- Aircraft time: 30,001 hours, 21,126 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Indicator
- Condition: Out Of Position
- Location: Lt Mgl Damper
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE LG IN POS 1.  SWITCH TO POS 2, NO SUCCESS.  RESET LT MLG PITCH DAMPER PRESS DROP IND.  CHECK OK.
